Limit theorems for aggregated linear processes

Johannes Moritz Jirak

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we develop an asymptotic theory of aggregated linear processes, and determine in particular the limit distribution of a large class of linear and nonlinear functionals of such processes. Given a sample {Y1(N),…,Yn(N)} of the normalized N-fold aggregated process, we describe the limiting behavior of statistics TN,n= TN,n(Y1(N),…, Yn(N)) in both of the cases n/N(n) → 0 and N(n)/n → 0, assuming either a ‘limiting long- or short-memory’ condition on the underlying linear process.
Original languageEnglish
Pages (from-to)520-544
JournalAdvances in Applied Probability
Volume45
Issue number2
DOIs
Publication statusPublished - 2013

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Fingerprint

Dive into the research topics of 'Limit theorems for aggregated linear processes'. Together they form a unique fingerprint.

Cite this